Macrobid and levaquin
Jan 22, 2013
Can i take macrobid and levaquin together
Response from Dr. Young
While there's probably no reason why you couldn't take both Macrobid and Levaquin together, the larger question is why- do you have a complicated urinary tract infection?
I'd ask your doctor about the best way to treat your UTI, but usually we'd only use one antibiotic.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After French Kissing Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Current Events On Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.